# SDR ASAA201808205796

- Difficulty date: August 15, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 9,796 hours, 3,207 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYBRID AUTOLAND UNSUCCESSFUL. LANDED WELL LEFT OF CENTERLINE. RT MAIN WAS LEFT OF CENTERLINE BY 2 FEET.  ACFT GROUNDED.  PERFORMED FIM 22-11 TASK 825. HGS SHOWS NO CURRENT FAULTS. ACCOMPLISHED LAND VERIFY. IAW HGS-4000 SMM 34-36-00. ACCOMPLISHED HGS OPS TEST. ALL REQUIRED TESTS PASSED.
